Rocky Mountain Journal of Mathematics

$A(X)$ and $GB$-Noetherian rings

L.J. Ratliff, Jr

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 9, Number 2 (1979), 337-353.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129283

Digital Object Identifier
doi:10.1216/RMJ-1979-9-2-337

Mathematical Reviews number (MathSciNet)
MR519947

Zentralblatt MATH identifier
0426.13006

Subjects
Primary: 13B25: Polynomials over commutative rings [See also 11C08, 11T06, 13F20, 13M10] 13C15: Dimension theory, depth, related rings (catenary, etc.)
Secondary: 13A15: Ideals; multiplicative ideal theory 13G05: Integral domains 13H99: None of the above, but in this section

Keywords
catenary ring chain condition for prime ideals Chain Conjecture completion of local ring first chain condition going-between ring integral closure integral extension ring local ring Noetherian ring polynomial extension ring quasiunmixed second chain condition semi-local ring

Citation

Ratliff, L.J. $A(X)$ and $GB$-Noetherian rings. Rocky Mountain J. Math. 9 (1979), no. 2, 337--353. doi:10.1216/RMJ-1979-9-2-337. https://projecteuclid.org/euclid.rmjm/1250129283


Export citation